# SDR F3LA2014122901095

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 23,855 hours, 9,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD LINE FAILED, FLUID LOSS, RETURNED TO THE FIELD.  R & R THE LINE ASSEMBLY IAW AMM 32-31-39-400-001-A.  OPERATIONS IAW AMM 32-31-00-710-002-A01 & LEAK CHECKED NORMAL.  LOG PAGE 911844 2.
